# SDR 06FDEA03097

- Difficulty date: August 27, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Part number: AEA70715
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, LT PILLOW BLOCK AT FORWARD NUT SIDE FOUND  SPOTFACE WITH CORROSION.  CENTER LANDING GEAR, LEFT HAND PILLOW BLOCK AT FORWARD NUT SIDE SPOTFACE CORROSION REMOVED AND FOUND WITHIN LIMITS PER SRM 53-40-00 VOLUME I,   FIGURE 15.  THICKNESS OF FORWARD HOLE SURFACE = 2.478", MATERIAL REMOVED = 0.022", (MINIMUM THICKNESS = 2.430).  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
